Alert archive / Arizona / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 48, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 9, 2018, 9:46 PM MST for La Paz County, Arizona. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 9:46 PM MST (04:46 UTC)
- Expired
- Aug 9, 2018, 10:15 PM MST
- In force
- 29 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 143 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 4.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2045 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353 WUUS55 KPSR 100446 SVRPSR AZC012-100515- /O.NEW.KPSR.SV.W.0048.180810T0446Z-180810T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Phoenix AZ 946 PM MST THU AUG 9 2018 The National Weather Service in Phoenix has issued a * Severe Thunderstorm Warning for... Central La Paz County in west central Arizona... * Until 1015 PM MST. * At 946 PM MST, a severe thunderstorm was located near Brenda, or 37 miles southeast of Parker, moving west at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Quartzsite and Brenda. * This includes the following highways... AZ Interstate 10 between mile markers 11 and 42. US Highway 60 between mile markers 31 and 42. AZ Route 95 between mile markers 93 and 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3375 11382 3352 11382 3348 11439 3385 11434 TIME...MOT...LOC 0446Z 092DEG 30KT 3364 11398 HAIL...0.88IN WIND...60MPH $$ 18
2 follow-up statements
254 WWUS55 KPSR 100500 SVSPSR Severe Weather Statement National Weather Service Phoenix AZ 1000 PM MST THU AUG 9 2018 AZC012-100515- /O.CON.KPSR.SV.W.0048.000000T0000Z-180810T0515Z/ La Paz AZ- 1000 PM MST THU AUG 9 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR CENTRAL LA PAZ COUNTY... At 1000 PM MST, a severe thunderstorm was located near Quartzsite, or 34 miles south of Parker, moving west at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Quartzsite and Brenda. This includes the following highways... AZ Interstate 10 between mile markers 11 and 38. US Highway 60 between mile markers 31 and 38. AZ Route 95 between mile markers 93 and 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3376 11388 3351 11390 3348 11439 3385 11434 TIME...MOT...LOC 0500Z 092DEG 30KT 3364 11412 HAIL...0.88IN WIND...60MPH $$ 18
573
WWUS55 KPSR 100513
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
1013 PM MST THU AUG 9 2018
AZC012-100523-
/O.EXP.KPSR.SV.W.0048.000000T0000Z-180810T0515Z/
La Paz AZ-
1013 PM MST THU AUG 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LA PAZ COUNTY WILL
EXPIRE AT 1015 PM MST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3376 11388 3351 11390 3348 11439 3385 11434
TIME...MOT...LOC 0513Z 092DEG 30KT 3364 11423
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:02 PM MST, 7 hours 44 minutes earlier.
Area forecast discussion, Aug 9, 2:02 PM MST, 7 hours 44 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
202 PM MST Thu Aug 9 2018
.SYNOPSIS...
A shift towards a more favorable easterly flow aloft along with
an increase in available moisture is expected to lead to a more
active monsoon pattern through the upcoming weekend. Today looks
likely to be the most active day weatherwise, with the potential
for thunderstorms to approach severe limits, with very strong
winds, areas of blowing dust, and locally heavy rain possible.
This increase in moisture will keep temperatures below normal
through the weekend.
&&
.DISCUSSION...
So far, today is shaping up to be another very active monsoon
evening as we have the three key ingredients for thunderstorms:
moisture, instability and lift. Surface dew points are ripe in the
upper 60's across lower desert locations and in the mid 50's over
the high terrain. The Phoenix morning sounding indicated
precipitable water value of 1.69 inches, but this will likely
increase somewhat by the afternoon as a result of a few subsequent
moisture surges. There is also a rich amount of moisture from the
surface to the 700 mb level...all of which is sufficient for
storms. As for instability, the 12z sounding indicated over 1000
j/kg MUCAPE while model soundings and ensembles for this afternoon
suggest MLCAPE values upwards of 1500 j/kg. Additionally, the
cloud clearing since this morning should be enough to destabilize
the atmosphere and tap into that energy. Storms will initially
develop over southern Arizona near the international border and
north and east along the Rim and High Country.
Given the amount of instability, decent shear and steep lapse
rates, the potential for damaging storms exists. The
thunderstorms that do initiate along the Rim and High Country will
propagate towards the southwest given the strong easterly
steering flow of 20-30 kts. DCAPE values will be in the 1000-1500
j/kg range, and possibly even higher across western Arizona, which
will support strong wind gusts and outflow prorogation. Guidance
generally indicates a line of storms pushing southward and
stretching from La Paz County through Gila County, including the
Phoenix area, this evening after 5 PM local. However, the
possibility of colliding outflows may put locations west of
Phoenix under the gun late in the evening for the most intense
storms. The primary concern with any storm will be damaging winds
and potential flooding.
Furthermore, blowing dust will continue to be an issue for many
locations. Guidance has been consistent showing strong outflow
winds from storm development in southern Arizona pushing
northwest towards Phoenix and western Arizona. The boundary will
likely be strong enough to create blowing dust problems for many
areas along the Interstate 10 and 8 corridors. As such,
coordinated with TWC to issue a blowing dust advisory (watch) to
highlight the dust threat between Phoenix and Tucson. However,
blowing dust may also become an issue for portions of western
Arizona and Southeast California later this evening.
&&
.PREVIOUS DISCUSSION...
In the latest NHC public advisory, the center of Hurricane John
was located almost 300 miles west of the southern tip of Baja
California and was moving to the northwest. Although Hurricane
John continues to weaken and move away from the CONUS, it
continues to provide us with decent moisture surges. The center of
the 500 mb high will also push further north today, putting our
region under deep easterly flow and thus allowing return flow and
monsoon moisture to continue to overspread the region. At the 250
mb level, a weak westerly jet will still exist between a high over
the four corners and a low in northern Mexico, placing northern
Arizona under an area of upper-level divergence.
Depending on how active things turn out today, Friday and
possibly Saturday will likely be a bit less active due to the
atmosphere being worked over by today's storm activity. However,
the activity is still expected to remain at above-average levels,
with the main threat being locally heavy rain/flash flooding due
to slower storm motion and ample available moisture.
A reduction in convective activity looks possible from Sunday
into early next week as somewhat drier air is imported into the
region, with temperatures perhaps warming up a bit as well.
flooding.
&&
.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:
A very active evening is expected at the terminals today as
strong upper level easterly flow will likely drive mountain
thunderstorms into the valley. TAFs currently indicated gusts to
30 kts but could easily be much higher (50+ kts) if a strong
thunderstorm moves directly overhead. Expecting outflows to make
it to the terminals around 02Z, with precipitation following
shortly thereafter. However, some models show storms holding off
until much later (03-05Z) so there is low confidence in timing.
Another concern is dust but not confident enough to include
it in the TAFs for now but may need to be added if storms are
strong enough.
Southeast California/Southwest Arizona including KIPL and KBLH:
Models indicate a chance of thunderstorms and outflows making it
to the terminals late tonight, mainly for Blythe. If this does
come to fruition, would expect strong east to northeast winds
around 03-04Z for Blythe and around 05-07Z for Imperial if storms
hold together that far southwest. For now, this is only reflected
in the KBLH TAF where confidence is higher. Finally, blowing dust
and reduced visibilities will also be of concern but have no
mention of that for now as confidence is low.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Sunday through Thursday: Monsoon moisture and precipitation
chances are forecast to decrease Sunday through Tuesday. During
this period, expecting storms to be relegated to the higher
terrain with only a remote chance of lower elevation storms.
Consequently, temperatures will be near to slightly above average
while afternoon humidity minimums drop between 15-20 percent for
the lower elevations. Apart from this, winds will be light with
the typical afternoon b
&&
.SPOTTER INFORMATION STATEMENT...
Spotter reports may be needed later this week.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory until 10 PM MST this evening for AZZ548-
550-551-553>555-559.
CA...None.
&&
DISCUSSION...Deemer
PREVIOUS DISCUSSION...Hernandez
AVIATION...Wilson
FIRE WEATHER...WilsonIn the hours before
Special weather statement, Aug 9, 7:29 PM MST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
729 PM MST THU AUG 9 2018
AZZ552-555-556-558-561-562-100315-
Tonto Basin AZ-Apache Junction/Gold Canyon AZ-Dripping Springs AZ-
Globe/Miami AZ-Superior AZ-Pinal/Superstition Mountains AZ-
729 PM MST THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 815
PM MST...
At 729 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Miami to Top Of The World to 9 miles
southeast of Superior. Movement was west at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Superior, Top Of The World, Queen Valley, Boyce Thompson Arboretum
and Top-Of-The-World.
This includes the following highways...
US Highway 60 between mile markers 216 and 242.
AZ Route 177 between mile markers 159 and 167.
LAT...LON 3317 11090 3324 11095 3310 11115 3309 11119
3330 11130 3344 11127 3346 11088 3334 11090
3318 11088
TIME...MOT...LOC 0229Z 084DEG 12KT 3343 11095 3334 11098 3320 11097
18Special weather statement, Aug 9, 8:12 PM MST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
812 PM MST THU AUG 9 2018
AZZ534-537-540>544-100400-
Aguila Valley AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Central Phoenix AZ-Northwest Valley AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
812 PM MST THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 900 PM
MST...
At 811 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Pleasant to 7 miles northeast of
Beardsley to Peoria to near Arrowhead Mall to near Desert Ridge
Marketplace. Movement was southwest at 20 mph.
Winds in excess of 40 mph and blowing dust will be possible with
these storms.
Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El
Mirage, Tolleson, Youngtown, Sun City West, Waddell, Laveen, Cashion,
Circle City, Sun City, Wittmann, Litchfield Park, Deer Valley Airport
and White Tank Mountain Park.
This includes the following highways...
AZ Interstate 10 between mile markers 124 and 144.
AZ Interstate 17 between mile markers 199 and 223.
AZ Route 51 between mile markers 6 and 8, and between mile markers 10
and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3389 11227 3375 11208 3371 11193 3365 11197
3365 11198 3363 11198 3341 11212 3344 11240
3352 11256 3362 11258 3380 11266 3393 11244
TIME...MOT...LOC 0311Z 042DEG 16KT 3390 11235 3377 11233 3368 11227
3364 11217 3364 11201
18Special weather statement, Aug 9, 9:03 PM MST, 43 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
903 PM MST THU AUG 9 2018
AZZ530-531-533-100500-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-
903 PM MST THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ AND NORTH CENTRAL
YUMA COUNTIES UNTIL 1000 PM MST...
At 902 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Salome to near Vicksburg
Junction to near Bouse. Movement was southwest at 35 mph.
Wind gusts 40 to 50 mph and blowing dust will be possible with these
storms.
Locations impacted include...
Quartzsite, Salome, Brenda, Vicksburg Junction, Kofa Wildlife Refuge,
Vicksburg, Bouse, Harcuvar and Palm Canyon.
This includes the following highways...
AZ Interstate 10 between mile markers 11 and 62.
US Highway 60 between mile markers 31 and 58.
AZ Route 72 between mile markers 22 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3319 11375 3332 11420 3377 11441 3409 11391
3381 11362 3373 11337
TIME...MOT...LOC 0402Z 049DEG 32KT 3362 11355 3369 11378 3393 11404
18Special weather statement, Aug 9, 9:13 PM MST, 33 minutes before
Special Weather Statement National Weather Service Phoenix AZ 913 PM MST THU AUG 9 2018 AZZ537-538-540-100500- Buckeye/Avondale AZ-Tonopah Desert AZ-Northwest Valley AZ- 913 PM MST THU AUG 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1000 PM MST... At 912 PM MST, Doppler radar was tracking a strong thunderstorm over White Tank Mountain Park, or 10 miles west of Sun City West, moving southwest at 20 mph. Wind gusts up to 50 mph and blowing dust will be possible with this storm. Locations impacted include... Surprise, Buckeye and White Tank Mountain Park. This includes the following highways... AZ Interstate 10 between mile markers 102 and 117. AZ Route 85 between mile markers 151 and 154. AZ Route 303 between mile markers 112 and 115. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3374 11254 3360 11238 3334 11266 3356 11293 TIME...MOT...LOC 0412Z 051DEG 17KT 3362 11254 18
Local storm report, Aug 9, 9:22 PM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
922 PM MST THU AUG 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST 2 WSW BEARDSLEY 33.67N 112.43W
08/09/2018 M59 MPH MARICOPA AZ MESONET
FLOOD CONTROL DISTRICT AUTOMATED WEATHER
STATION AT MCMICKEN DAM NEAR GRAND AVE AND
LOOP 303.
&&
AJSpecial weather statement, Aug 9, 9:42 PM MST, 4 minutes before
Special Weather Statement National Weather Service Phoenix AZ 942 PM MST THU AUG 9 2018 AZZ538-540-100530- Buckeye/Avondale AZ-Tonopah Desert AZ- 942 PM MST THU AUG 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1030 PM MST... At 941 PM MST, Doppler radar was tracking a strong thunderstorm 7 miles east of Wintersburg, or 9 miles northwest of Buckeye, moving southwest at 15 mph. Wind gusts up to 50 mph and blowing dust will be possible with this storm. Locations impacted include... Buckeye, Tonopah, Palo Verde Nuclear Generation Station, Wintersburg, Hassayampa and Arlington. This includes the following highways... AZ Interstate 10 between mile markers 94 and 115. AZ Route 85 between mile markers 152 and 154. LAT...LON 3358 11278 3344 11258 3321 11279 3345 11307 TIME...MOT...LOC 0441Z 052DEG 12KT 3346 11274 18
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 9, 6:52 PM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Aug 9, 7:25 PM MST | Special Weather Statement | PSR | 65 min | |
| Aug 9, 7:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Aug 9, 7:29 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Aug 9, 7:58 PM MST | Dust Storm Advisory | PSR | La Paz, Maricopa | 62 min |
| Aug 9, 8:12 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Aug 9, 8:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Aug 9, 9:03 PM MST | Special Weather Statement | PSR | La Paz | 57 min |
| Aug 9, 9:13 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Aug 9, 9:14 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 31 min |
| Aug 9, 9:42 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Aug 9, 9:48 PM MST | Dust Storm Warning | PSR | La Paz, Yuma | 27 min |
| Aug 9, 9:51 PM MST | Areal Flood Advisory | PSR | La Paz | 114 min |
| Aug 9, 9:56 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 34 min |
| Aug 9, 9:58 PM MST | Special Weather Statement | PSR | Gila | 47 min |
| Aug 9, 10:16 PM MST | Special Weather Statement | PSR | La Paz | 44 min |
| Aug 9, 10:18 PM MST | Dust Storm Warning | PSR | La Paz, Yuma | 42 min |
| Aug 9, 10:33 PM MST | Special Weather Statement | PSR | 42 min | |
| Aug 9, 10:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 34 min |
| Aug 9, 10:48 PM MST | Special Weather Statement | PSR | Pinal | 42 min |
| Aug 9, 10:52 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 23 min |
| Aug 9, 11:00 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 19 min |
| Aug 9, 11:04 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 56 min |
| Aug 9, 11:12 PM MST | Special Weather Statement | PSR | 63 min | |
| Aug 9, 11:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 9, 11:21 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 54 min |
| Aug 9, 11:26 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Aug 9, 11:30 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 9, 11:42 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 69 min |
| Aug 9, 11:49 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Aug 9, 11:51 PM MST | Special Weather Statement | PSR | Maricopa | 54 min |
| Aug 9, 11:53 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Aug 9, 11:57 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 9, 11:59 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 10, 12:20 AM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 55 min |
| Aug 10, 12:25 AM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 10, 12:27 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 10, 12:30 AM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 60 min |
| Aug 10, 12:56 AM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Aug 10, 1:13 AM MST | Dust Storm Advisory | PSR | Maricopa | 92 min |
| Aug 10, 1:37 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 10, 2:37 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 6 hr |
| Aug 10, 11:17 AM MST | Flash Flood Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 18 hr |
| Aug 10, 2:57 PM MST | Special Weather Statement | PSR | Gila | 48 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.